# SDR AALA2009051500929

- Difficulty date: May 15, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 26,644 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 19D INOPERATIVE. RECONNECTED EMERGENCY LIGHT AT SEAT 19D.
